TITLE

On spectral expansions of piecewise smooth functions depending on the geodesic distance

AUTHOR(S)
Alimov, Sh.
PUB. DATE
June 2010
SOURCE
Differential Equations;Jun2010, Vol. 46 Issue 6, p827
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider the expansion of a piecewise smooth function depending on the geodesic distance to some point in the eigenfunctions of the Beltrami-Laplace operator on an n-dimensional symmetric space of rank 1. We show that if the expansion converges at this point, then the function must have continuous derivatives up to and including the order ( n - 3)/2.
ACCESSION #
53449734

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics